Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 73, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 8, 2015, 11:27 PM CDT for Howard County, Texas. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2015, 11:27 PM CDT (04:27 UTC)
- Expired
- May 9, 2015, 12:30 AM CDT
- In force
- 63 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
County Howard County, TX
The radar
The Midland/Odessa radar (KMAF), 88 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 11:28 PM CDT | HAIL 1 | Big Spring, TX | SOME OF THE HAILSTONES WERE SLIGHTLY LARGER THAN A QUARTER. |
| May 8, 11:28 PM CDT | HAIL 1.5 | Big Spring, TX | PING PONG BALL SIZE HAIL ON THE SOUTH SIDE OF BIG SPRING |
| May 8, 11:28 PM CDT | HAIL 1.5 | Big Spring, TX | PING PONG BALL SIZE HAIL ON THE SOUTH SIDE OF BIG SPRING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 3:50 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 4.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3489 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
359
WUUS54 KMAF 090427
SVRMAF
TXC227-090530-
/O.NEW.KMAF.SV.W.0073.150509T0427Z-150509T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1127 PM CDT FRI MAY 8 2015
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOWARD COUNTY IN WEST TEXAS...
* UNTIL 1230 AM CDT
* AT 1123 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BIG
SPRING...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
FAIRVIEW IN MITCHELL COUNTY...FAIRVIEW...MIDWAY IN HOWARD COUNTY...
MIDWAY...SAND SPRINGS...LUTHER...COAHOMA AND VINCENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3251 10158 3250 10135 3251 10119 3233 10118
3216 10120 3211 10121 3210 10150 3227 10162
TIME...MOT...LOC 0426Z 233DEG 22KT 3226 10146
HAIL...1.75IN
WIND...<50MPH
$$
122 follow-up statements
356
WWUS54 KMAF 090437
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1137 PM CDT FRI MAY 8 2015
TXC227-090530-
/O.CON.KMAF.SV.W.0073.000000T0000Z-150509T0530Z/
HOWARD TX-
1137 PM CDT FRI MAY 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOWARD COUNTY
UNTIL 1230 AM CDT...
AT 1128 PM CDT...LAW ENFORCEMENT REPORTED PING PONG BALL SIZE HAIL
ON THE SOUTH SIDE OF THE CITY OF BIG SPRING. AT 1132 PM CDT DOPPLER
RADAR INDICATED A SEVERE THUNDERSTORM IN BIG SPRING...NORTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MIDWAY IN HOWARD COUNTY...MIDWAY...SAND SPRINGS...LUTHER...COAHOMA
AND VINCENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3251 10158 3250 10135 3251 10119 3233 10118
3216 10120 3211 10121 3210 10150 3227 10162
TIME...MOT...LOC 0434Z 233DEG 22KT 3228 10142
HAIL...1.50IN
WIND...60MPH
$$
12565
WWUS54 KMAF 090448
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1148 PM CDT FRI MAY 8 2015
TXC227-090530-
/O.CON.KMAF.SV.W.0073.000000T0000Z-150509T0530Z/
HOWARD TX-
1148 PM CDT FRI MAY 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOWARD COUNTY
UNTIL 1230 AM CDT...
AT 1143 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MIDWAY...AND
MOVING NORTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COAHOMA...VINCENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3251 10158 3250 10135 3251 10119 3233 10118
3216 10120 3211 10121 3210 10150 3227 10162
TIME...MOT...LOC 0447Z 233DEG 22KT 3233 10134
HAIL...1.50IN
WIND...60MPH
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 6:00 PM CDT, 5 hours 27 minutes earlier.
Area forecast discussion, May 8, 6:00 PM CDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
600 PM CDT Fri May 8 2015
.DISCUSSION...
See aviation discussion below.
&&
.AVIATION...
Mainly VFR conditions are expected the next 24 hours. Dryline across
the eastern Permian Basin will retreat toward the western Permian
Basin this evening and then push back east toward the eastern
Permian Basin later tonight toward sunrise. There is potential for
thunderstorms to develop along the sloshing dryline tonight but
confidence was not high enough at this time to include at any of
the terminals. Will continue to monitor. Low level jet will develop
early this evening and result in gusty southeast winds at KMAF and
KFST through around 3 am CDT. Also included a five hour period of
MVFR ceilings at KMAF tonight from 06z-11z. Gusty west to southwest
winds should develop at all the terminals by mid Saturday morning.
12
&&
.PREV DISCUSSION... /ISSUED 409 PM CDT Fri May 8 2015/
UPDATE...
See updated public discussion below.
DISCUSSION...
Updated grids to add Tornado Watch # 145 until midnight cdt for much
of the Permian Basin. Increased pops across the Permian Basin for
the remainder of the afternoon and added severe wording to fit
the watch. Increased QPF grids as well.
Updated zones to be sent.
12
PREV DISCUSSION... /ISSUED 255 PM CDT Fri May 8 2015/
DISCUSSION...
The special 18Z MAF upper air sounding is showing a pretty strong
cap which no doubt is what is keeping convection suppressed at
this time. This sounding modified for the expected afternoon high
temperature shows there may be a brief window to break through
the cap this afternoon, so will not cancel the watch in the
northern Permian Basin early. If anything does develop it will
likely be along a weak dryline forming in the northwestern Permian
Basin which is showing up on visible satellite as a line of
enhanced cumulus.
Saturday an upper low in the desert southwest will move east into
the Rockies increasing westerly flow and pushing the dryline
farther east so the only PoPs will be in the extreme southeastern
Permian Basin and lower Trans Pecos. Some of the stronger mid
level westerlies will mix into the higher elevations of the
Guadalupe Mountains where a High Wind Watch remains in effect.
The upper low will move into the north central plains early Monday
sending a weak cold front into the area. Dry air both ahead and
behind the front will allow overnight temperatures to drop below
normal for this time of year Sunday and Monday morning. In fact
Monday will be pleasant all day with a cool start to the morning
and highs forecast to be around 10 degrees below normal.
Tuesday surface high pressure will slide east with return
southeasterly flow bringing a return of moisture and warmer temps.
Models are in pretty good agreement that an upper trough will move
across the southwestern U.S. and combined with the increasing
moisture will give a good chance for showers and thunderstorms
areawide. Rain chances diminish after this trough passes on
Wednesday but backed flow aloft will keep rain chances in the
forecast through the end of next week.
Hennig
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WATCH from Saturday morning through Saturday evening
FOR THE FOLLOWING ZONES... Guadalupe Mountains of Eddy
County.
TX...HIGH WIND WATCH from Saturday morning through Saturday evening
FOR THE FOLLOWING ZONES... Guadalupe Mountains.
&&
27/10
Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland
Check us out on the internet at:
http://weather.gov/midlandHazardous weather outlook, May 8, 2:30 PM CDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 230 PM CDT FRI MAY 8 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-091930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 230 PM CDT FRI MAY 8 2015 /130 PM MDT FRI MAY 8 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...MAINLY OVER THE WESTERN LOW ROLLING PLAINS AND NORTHERN PERMIAN BASIN THROUGH EARLY EVENING. ANY STORMS THAT DO DEVELOP COULD QUICKLY BECOME SEVERE AND A TORNADO WATCH REMAINS IN EFFECT THIS AFTERNOON FOR THESE AREAS. THE MAIN THREATS INCLUDE LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WEST WINDS MAY DEVELOP ACROSS THE GUADALUPE MOUNTAIN RANGE SATURDAY AND A HIGH WIND WATCH IS IN EFFECT. THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT...MAINLY OVER THE LOWER TRANS PECOS. ONE OR TWO STORMS COULD BE STRONG TO SEVERE...CAPABLE OF PRODUCING HAIL AND STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE AFTERNOON AND EARLY EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, May 8, 10:12 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1012 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL GREENWOOD 32.03N 101.90W
05/08/2015 E2.50 INCH MIDLAND TX BROADCAST MEDIA
TENNIS BALL SIZE HAIL REPORTED FROM 1002 TO 1007 PM CDT.
&&
AKLLocal storm report, May 8, 10:48 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1048 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM HAIL ANDREWS 32.32N 102.55W
05/08/2015 M1.00 INCH ANDREWS TX TRAINED SPOTTER
&&
AKLLocal storm report, May 8, 10:52 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1052 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL 4 ENE STANTON 32.15N 101.73W
05/08/2015 E1.50 INCH MARTIN TX LAW ENFORCEMENT
THE MARTIN COUNTY SO REPORTED PING PONG BALL SIZE HAIL ON
INTERSTATE 20 AT MILE MARKER 161.
&&
AKLSpecial weather statement, May 8, 11:03 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1103 PM CDT FRI MAY 8 2015 TXZ067-068-075-090430- CRANE-PECOS-WARD- 1103 PM CDT FRI MAY 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTH CENTRAL PECOS...SOUTHEASTERN WARD AND WEST CENTRAL CRANE COUNTIES UNTIL 1130 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST OF FORT STOCKTON-PECOS COUNTY AIRPORT AT 1103 PM CDT...MOVING NORTHEAST AT 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR SOUTHWESTERN TEXAS. && LAT...LON 3137 10280 3111 10255 3078 10292 3103 10312 TIME...MOT...LOC 0403Z 227DEG 37KT 3103 10297
Special weather statement, May 8, 11:12 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1112 PM CDT FRI MAY 8 2015 TXZ067-068-075-090500- CRANE-PECOS-WARD- 1112 PM CDT FRI MAY 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING CRANE...NORTH CENTRAL PECOS AND SOUTHEASTERN WARD COUNTIES UNTIL MIDNIGHT CDT... A STRONG THUNDERSTORM WAS LOCATED 20 MILES SOUTHWEST OF IMPERIAL AT 1112 PM CDT...MOVING NORTHEAST AT 35 MPH. THE AREA AFFECTED INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 85 AND 88. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR SOUTHWESTERN TEXAS. && LAT...LON 3160 10269 3132 10233 3098 10294 3108 10306 TIME...MOT...LOC 0412Z 221DEG 38KT 3112 10288
Local storm report, May 8, 11:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1127 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 PM HAIL BIG SPRING 32.25N 101.48W
05/08/2015 M1.00 INCH HOWARD TX BROADCAST MEDIA
&&
AKLThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:10 PM CDT | Special Weather Statement | MAF | Upton | 65 min |
| May 8, 7:37 PM CDT | Severe Thunderstorm Warning | MAF | Midland, Reagan, Upton | 38 min |
| May 8, 8:01 PM CDT | Special Weather Statement | MAF | Crane | 29 min |
| May 8, 8:11 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Midland, Reagan, Upton | 49 min |
| May 8, 8:20 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Midland | 40 min |
| May 8, 8:49 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 41 min |
| May 8, 8:56 PM CDT | Special Weather Statement | MAF | Midland | 34 min |
| May 8, 9:27 PM CDT | Severe Thunderstorm Warning | MAF | Midland | 48 min |
| May 8, 9:30 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Mitchell | 20 min |
| May 8, 9:42 PM CDT | Areal Flood Advisory | MAF | Midland | 3 hr |
| May 8, 9:58 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Martin, Midland | 47 min |
| May 8, 10:08 PM CDT | Areal Flood Advisory | MAF | Andrews, Glasscock, Howard, Martin, Midland | 3 hr |
| May 8, 10:09 PM CDT | Flash Flood Warning | MAF | Andrews, Glasscock, Howard, Martin, Midland | 3 hr |
| May 8, 10:21 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 39 min |
| May 8, 10:46 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Martin | 44 min |
| May 8, 11:03 PM CDT | Special Weather Statement | MAF | Pecos | 27 min |
| May 8, 11:12 PM CDT | Special Weather Statement | MAF | Crane | 48 min |
| May 8, 11:18 PM CDT | Areal Flood Advisory | MAF | Howard | 3 hr |
| May 9, 12:11 AM CDT | Special Weather Statement | MAF | Mitchell | 49 min |
| May 9, 12:46 AM CDT | Special Weather Statement | MAF | Midland | 44 min |
| May 9, 1:14 AM CDT | Special Weather Statement | MAF | Reagan | 46 min |
| May 9, 1:22 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Reagan | 38 min |
| May 9, 2:09 AM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 51 min |
| May 9, 2:52 AM CDT | Special Weather Statement | MAF | Scurry | 38 min |
| May 9, 4:16 AM CDT | High Wind Warning | MAF | 17 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.